I take (and abuse) fioricet with codeine capsules... Bultalbital is the generic name.... I do not know how much codeine is in each capsule, but I know one should NEVER take more than ten in 24 hours due to respitory depression which can cause death...
GaGuy is right on the money with this one.....butalbital is a barbiturate that is in the fiorcet formulary. There is a plain old butalbital formulary. And, similar to tylenol, a combination that contains various amounts of codeine in the pills. You want to stop taking the butalbital very slowly and over a decent period of time. Do not cold turkey a barbiturate medicine.
can you help me please, first time on this...just signed up..I have been taking 10 or more tylenol # 3 ,(4 at once) to help me with pain, to get kids to pool, family dinners, get thru stuff because I am in so.....much pain from previous car accidents. went off cold turkey , felt so....bad...wanted to die. Now, my doctor has put me on cymbalta for pain and doxepin for nighttime, had 2 migraines after starting that...what help is there for a person who is in chronic pain and just wants to be happy and enjoy work and life. I've tried physio...is it crazy for me to think it is better to be adddicted to something while living to actually live, or just go around in pain, and grumpy to live?? I am so distraught..I don't think I even make sense anymore. I am 44, just left my dental assistant job,. too painful!! I feel like a failure...oh well, it could be worse...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.